# SDR IPXA2017081220432

- Difficulty date: August 1, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ARG7273501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT MAIN LANDING GEAR,  AFT HYDRAULIC HOSE SUPPORT BRACKET ASSEMBLY CRACKED.  REPAIRED THE BRACKET IAW EA 011-3210-01-A6928, REV IR,  AND EO MD11-3210-65213-A.
